# SDR SWAA2016050351515

- Difficulty date: March 30, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 67,330 hours, 53,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6547957
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD SUB WEB UPPER SURFACE CORRODED, BETWEEN BS 792 - 847.  R & R WEB IAW SRM & DWG.
